# SDR SWIA2020091652499

- Difficulty date: July 26, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR ACCESS FWD LT AND RT DOOR STOP FITTINGS ON FUSELAGE ARE CHAFED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED STOP FITTINGS AT AVIONICS BAY DOOR ACCESS FWD LT AND RT DOOR STOP FITTINGS, REF CRJ 200 SRM.  ALL CHECKS GOOD.
